Open Access
Translator Disclaimer
2014 Strong Convergence Theorems for Solutions of Equilibrium Problems and Common Fixed Points of a Finite Family of Asymptotically Nonextensive Nonself Mappings
Lijuan Zhang, Hui Tong, Ying Liu
Abstr. Appl. Anal. 2014(SI57): 1-6 (2014). DOI: 10.1155/2014/494632

Abstract

An iterative algorithm for finding a common element of the set of common fixed points of a finite family of asymptotically nonextensive nonself mappings and the set of solutions for equilibrium problems is discussed. A strong convergence theorem of common element is established in a uniformly smooth and uniformly convex Banach space.

Citation

Download Citation

Lijuan Zhang. Hui Tong. Ying Liu. "Strong Convergence Theorems for Solutions of Equilibrium Problems and Common Fixed Points of a Finite Family of Asymptotically Nonextensive Nonself Mappings." Abstr. Appl. Anal. 2014 (SI57) 1 - 6, 2014. https://doi.org/10.1155/2014/494632

Information

Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022484
MathSciNet: MR3206794
Digital Object Identifier: 10.1155/2014/494632

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.2014 • No. SI57 • 2014
Back to Top